# SDR AALA202410229722

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 65,693 hours, 39,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145110
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT LIGHT BY SEAT 14A IS NOT ILLUMINATED. **SUPPLEMENTAL REPORT FOR SDR AALA202410219722** (CLOSED) MAINTENANCE REPLACED EPSU IAW AMM 33-51-38.
